MathSciNet Relay Station
MathSciNet bibliographic data
MR60146 (15,631e) 46.3X
Hewitt, Edwin Remark on orthonormal sets in $\germ L\sb 2(a,\ b)$. Amer. Math. Monthly 61, (1954). 249–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement